# SDR ASOA2019101175105

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N14570
- Make and model: Emb EMB-145LR
- Aircraft serial: 145632
- Aircraft time: 36,995 hours, 30,126 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533033409
- Part serial: 145703
- Condition: Intermittent
- Location: Spoilers
- Part time: 41,553 hours, 26,959 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SPEED BRAKES DEPLOYED IN FLIGHT, NEG/DOWN TRIM EXPERIENCED WITH AUTO PILOT DISCONNECTED-TRIM UNCOMMANDED. MX AS PER ENGINEERING REMOVED AND REPLACED SPOILER CONTROL UNIT WITH OPERATIONAL CHECK GOOD. FAULT NO DUPLICATED. A/C WAS APPROVED FOR RETURN TO SERVICE.
